Pacific Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pacific J. Math., 2016, Volume 280, Issue 1, Pages 227–240 (Mi pjm2)  

On a question of A. Balog

Ilya D. Shkredovab

a Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, 119991, Russia
b IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by Russian Scientific Foundation grant 14-11-00433.


DOI: https://doi.org/10.2140/pjm.2016.280.227


Bibliographic databases:

Received: 02.02.2015
Revised: 23.05.2015
Accepted:26.05.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pjm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:120

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021